On some approximation of the 3D Euler system

E. I. Dinaburg, Ya G. Sinai

Research output: Contribution to journalArticlepeer-review


In this paper we consider a quasi-linear approximation for the 3D Euler system as well as for the Navier-Stokes system in our previous paper (Moscow Math. J. 1(3) (2001), 381-388). We define finite-dimensional versions of the approximation and study properties of their solutions.

Original languageEnglish (US)
Pages (from-to)1443-1450
Number of pages8
JournalErgodic Theory and Dynamical Systems
Issue number5
StatePublished - Oct 1 2004

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On some approximation of the 3D Euler system'. Together they form a unique fingerprint.

Cite this